# SDR CA141016002

- Difficulty date: October 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Hughes 369E
- Aircraft time: 8,413 hours
- Engine: Allsn 250C20R2
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100105
- Condition: Debonded
- Location: Tail Rotor
- Part time: 1,751 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR BLADES, L/E STRIPS FOUND DEBONDED AT BLADE TIPS.  EDGE OF L/E STRIP SEPARATED FROM AIRFOIL.  BOTH BLADES REMOVED FROM SERVICE AND REPLACED BY NEW UNIT SAME PN.
